# SDR PLGA970714A

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746BA
- Make and model: Saab SF340A
- Aircraft serial: 340A138
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Jammed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PVD - FLT 4765 - AFTER ENGINE START, ALL EMERGENCY LIGHTS ILLUMINATED.  MAINTENANCE FOUND FLIGHT ATTENDANT EMERGENCY LIGHT SWITCH JAMMED IN THE 'ON' POSITION.  SWITCH RESET AND SYSTEM TESTED GOOD.  (X)
